Saint Louis, MO
A 27-year-old female asked:
My 9mos old daughter got her last hep booster and flu shot at her appointment this morning. now her breath smells bad/funny/off. should i be concerned?
1 doctor answer • 3 doctors weighed in
Dentistry 36 years experience
Sometimes: Sometimes after shots the immune system is stimulated and this can happen. Is your daughter eating and drinking normally? Make sure she is not dehydrated. If she is generally acting normally and there are no other symptom, then don't worry, just keep an eye on her. And clean her teeth with a soft toothbrush.
4.9k viewsReviewed >2 years ago
Last updated Jun 24, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.